Journal of Symplectic Geometry

Volume 8 (2010)

Number 2

Symplectic microgeometry I: micromorphisms

Pages: 205 – 223

DOI: http://dx.doi.org/10.4310/JSG.2010.v8.n2.a4

Authors

Alberto S. Cattaneo

Benoit Dherin

Alan Weinstein

Abstract

We introduce the notion of symplectic microfolds and symplectic micromorphisms between them. They form a symmetric monoidal category, which is a version of the "category" of symplectic manifolds and canonical relations obtained by localizing them around Lagrangian submanifolds in the spirit of Milnor's microbundles.

Full Text (PDF format)